# SDR HNAA2013071000403

- Difficulty date: July 10, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 69,108 hours, 78,783 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT EGRESS LIGHT BULB IS INOPERATIVE.  CYCLED SWITCH, FOUND LIGHTS TO BE OPERATIONAL.  OPS CHECKED GOOD.
